# SDR QXEA2019083000334

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 25,072 hours, 27,020 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 860TS09Y00
- Part serial: 308
- Condition: Malfunctioned
- Location: Mlg
- Part time: 121,612 hours, 123,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF "LANDING GEAR INOP" ILLUMINATED WHEN GEAR HANDLE RAISED. N GEAR (AMBER) ON GEAR ADVISORY ILLUMINATED ALL OTHER LIGHTS DARK. RAN LANDING GEAR INOP CHECKLIST. WHEN WE GOT TO GEAR HANDLE DOWN PORTION ALL 3 GEAR DOWN LIGHTS ILLUMINATED . N DOOR REMAINED ILLUMINATED. WE STOPPED CHECKLIST THERE AS WE HAD 3 GREEN BOTH ON PANEL AND IN THE FLOOR (EXTENSION PANEL). F/A'S ADVISED THE MAINS WERE EXTENDED THE WHOLE TIME EVEN GEAR INDICATION WAS THAT THEY WERE UP. UPON LANDING WE HAD NO NOSE WHEEL STEERING, BUT "NOSE STEERING" NEVER ILLUMINATED. DECLARED EMERGENCY. RETURNED TO FIELD. LANDING UNEVENTFUL. FERRIED. REMOVED FROM SERVICE. REPLACED LANDING GEAR CONTROL PANEL. PERFORMED OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM REF AMM TASK 32-31-00-710-801 PER MANAGEMENT REQUEST. OPS CHECKS GOOD. NO OTHER DEFECTS NOTED. NO FAULT IN PSEU. AIRCRAFT RETURNED TO SERVICE.
